Adaptive estimation in partially linear autoregressive models

Jiti Gao, T. Yee

    Research output: Contribution to journalArticle

    14 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)571-586
    JournalThe Canadian Journal of Statistics
    Volume28
    Issue number3
    Publication statusPublished - 2000

    Cite this

    Gao, Jiti ; Yee, T. / Adaptive estimation in partially linear autoregressive models. In: The Canadian Journal of Statistics. 2000 ; Vol. 28, No. 3. pp. 571-586.
    @article{e2fbbdc3241b406fa79acd4f160791dd,
    title = "Adaptive estimation in partially linear autoregressive models",
    author = "Jiti Gao and T. Yee",
    year = "2000",
    language = "English",
    volume = "28",
    pages = "571--586",
    journal = "The Canadian Journal of Statistics",
    issn = "0319-5724",
    publisher = "Statistical Society of Canada",
    number = "3",

    }

    Adaptive estimation in partially linear autoregressive models. / Gao, Jiti; Yee, T.

    In: The Canadian Journal of Statistics, Vol. 28, No. 3, 2000, p. 571-586.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Adaptive estimation in partially linear autoregressive models

    AU - Gao, Jiti

    AU - Yee, T.

    PY - 2000

    Y1 - 2000

    M3 - Article

    VL - 28

    SP - 571

    EP - 586

    JO - The Canadian Journal of Statistics

    JF - The Canadian Journal of Statistics

    SN - 0319-5724

    IS - 3

    ER -